# SDR F3LA2009081400127

- Difficulty date: August 9, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 20,798 hours, 10,124 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THAT THE EMERGENCY PWR SUPPLY UNIT AT POSITION 10WL FAILED THE BATTERY CAPACITY CHECK.  MX REMOVED AND REPLACED THE EMERGENCY PWR SUPPLY BATTERY AND PERFORMED OPS TEST IAW AMM 33-51-38 PB 401.
